# SDR AALA20120531011

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 68,160 hours, 24,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30 RIGHT AT STATION 1700.  REPLACED STRINGER PER SRM 53-00-03-2R 1.
